# SDR YENA20130503093

- Difficulty date: May 3, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N355JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000617
- Aircraft time: 62 hours, 50 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fcu
- Part number: 367336002
- Part serial: 1525
- Condition: Failed
- Location: Fuel System
- Part time: 62 hours, 50 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1903, BOS-MSY.  AIRCRAFT DIVERTED TO JFK DUE TO LOSS OF FUEL QTY INDICATIONS AFTER LEVEL OFF AT FL360 .  REMOVED AND REPLACED FUEL CONDITIONING UNIT IAW AMM TASK 28-41-03.  FCU SELF TEST ACCOMPLISHED IAW AMM TASK 28-41-00-710-801-A/500.  SYSTEM OPS NORMAL, INDICATIONS OK.  A/C OK TO CONTINUE SERVICE.
